Cookies?
Library Header Image
LSE Research Online LSE Library Services

Perpetual American cancellable standard options in models with last passage times

Gapeev, Pavel V., Li, Libo and Wu, Zhuoshu (2021) Perpetual American cancellable standard options in models with last passage times. Algorithms, 14 (1). 1 - 11. ISSN 1999-4893

[img] Text (Gapeev_perpetual-american-cancellable-standard-options--published) - Published Version
Available under License Creative Commons Attribution.

Download (344kB)

Identification Number: 10.3390/a14010003

Abstract

We derive explicit solutions to the perpetual American cancellable standard put and call options in an extension of the Black-Merton-Scholes model. It is assumed that the contracts are cancelled at the last hitting times for the underlying asset price process of some constant upper or lower levels which are not stopping times with respect to the observable filtration. We show that the optimal exercise times are the first times at which the asset price reaches some lower or upper constant levels. The proof is based on the reduction of the original optimal stopping problems to the associated free-boundary problems and the solution of the latter problems by means of the smooth-fit conditions.

Item Type: Article
Official URL: https://www.mdpi.com/journal/algorithms
Additional Information: © 2020 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 04 Jan 2021 11:36
Last Modified: 20 Apr 2021 03:20
URI: http://eprints.lse.ac.uk/id/eprint/108157

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics